# SDR ASAA2023052343321

- Difficulty date: May 23, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 28,459 hours, 8,929 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT ILLUMINATED. GROUNDED - YES. RAN B737-900 FIM 24-31 TASK 801 LOGGED STAT INV INOP. RESET AND TEST OK REF FIM TASK 24-34-801.
